# SDR 04FDEA00545

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE BRACKET SUPPORT RIB (INTERIOR) FOUND CRACKED. RT WING O/B FLAP ASSY REMOVED & REPLACED AS PER AMM 27-50-30, OPERATION TEST & ADJUSTMENT CARRIED OUT FOUND SATIS AS PER AMM 27-50-00. COMPLIED WITH EA 1-5750-7529.1 TE FLAPS O/B RT FLAP - BUILDUP OF THE NRC6753-506 ASSY FOR USE IN PLACE OF THE NRC6753-502 ASSY.
